Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Uncontrolled Hypertension - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi there,I am on atenolol 50mg candersartan 8mg and also bendrothuizamide 2.5 mg
My systolic is between 120 and 141 most of the time but my dystolic is allways high 90s and up to 104 I have tried calcium chanel blockers which are inafective and cause palpitations i have also tried ace inhibitors which I can not tolerate the side effects
candersartan is only just barable at 8mg I have had a stress test and exray and they were both ok,Im 42 years of age i have a colestrol level of 5.3 which came down by one point from 6.3where do i go from here have been trying differnet cominations for over 2 years have been on the latest combo for 9 months
hope someone can help me
User :   Hi,
User :   hello
User :   Dr ... here
User :   my name is ...
User :   hope you can help
User :   Please give me some time while i go through your query
User :   ok
User :   the ca channel blockers are the potent anti hypertensives
User :   yes but i can take thoes
User :   and they have no effect
User :   its allways the dyastolic that will not come down
User :   which one you were on?
User :   amplodine or something like that
User :   i got very bad palpitations and no effect on bp
User :   What was the dosage?
User :   as high as they could go
User :   can not remember i have had so may
User :   many
User :   No , i meant how many mg
User :   can no remember the mg
User :   doctor took me straight of them because of the palpitations
User :   Thats right
User :   Since now you are on candersatan which is also a potent drug
User :   but takes few days to bring down the BP
User :   ive been on it for 9 months
Doctor :   Hello
Doctor :   are you with me
Doctor :   It seems you moved out
Doctor :   Please login for medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor